# SDR PCSA051106SUP

- Difficulty date: May 11, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D*
- Engine time: 45,931 hours, 45,905 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Nr 1 Gearbox
- Component: Gearbox, Pwa
- Component part number: 717000
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

FLIGHT 843 DEPARTED MIA AND DURING THE CLIMB THE CREW REPORTED NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON DURING FLIGHT FOLLOWED BY F/E'S OIL PRESSURE GAUGE DROPPED TO 5 TO 10 PSI, SHUT DOWN NR 1 ENGINE PER AMJ CHECKLIST, DUMPED FUEL AND RETURNED TO MIA.  THE NR 1 ENGINE WINDMILLED FOR 15 MIN.  AFTER SHUT DOWN, AMERIJET MAINTENANCE TROUBLESHOT THE NR 1 ENGINE LOW OIL PRESSURE, THE NR 1 ENGINE OIL PUMP IS SUSPECTED TO HAVE FAILED.  REPLACED THE NR 1 ENGINE GEARBOX ASSY INCLUDED IN THE GEARBOX ASSY IS THE ENGINE OIL PUMP.  REMOVED AND REPLACED GEARBOX.  LEAK CHECK AND OPERATIONAL CHECK TEST -B- IAW MM CH 71-00-00, ALL PARAMETERS NORMAL PER MM CH 71-00-00 NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
